# SDR FDEA202411291752

- Difficulty date: November 29, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N101FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42706
- Aircraft time: 21,824 hours, 8,862 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T51486
- Part serial: NA
- Condition: Damaged
- Location: Zone 100
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2ND FROM THE BOTTOM IN WEB, WHERE STIFFENER ATTACHES AT STA. 246 LBL 24 HOLE DAMAGED, DAMAGE   REMOVAL AT LBL 24 HOLE IS CURRENTLY 0.359" IN WEB MADE OF 0.025 7075-T6 WEB ATTACHES TO ANGLE ON FWD SIDE  PN #141T5814-136. REPAIRED PER E.A.#:H-5310-T0381485 TITLED: FUSELAGE - MAINFRAME - WEB DAMAGE FLOOR   BEAM STA 246.0, LBL 25 - GOUGE DAMAGE TO A FASTENER HOLE - SPLICE REPAIR.     "MAJOR REPAIR"
